MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tep hernia.Event description: [translation]: the trocar does not hold and comes out of its orifice permanently, which ends up causing the patient to bleed.These trocars are used because there is a stock shortage on the trocars usually used in this service.Current condition of the patient: need for additional care for the patient, even if there were no consequences a posteriori actions taken in the healthcare facility for patient management: control of bleeding, intervention could be completed by keeping the same trocar.Additional information received by email from applied medical representative on (b)(6) 2022: the trocar did not fix the abdominal wall and was always going out.This perpetual move has created bleedings that have been cured during the intervention.However, the procedure has been completed with the same trocar.Patient status: no consequences.Additional information received by email from applied medical representative on (b)(6) 2022: the trocar has been fixed with suture and bleedings stopped by hemostasis.The procedure was a tep hernia.The patient is well.The trocar hasn¿t been conserved (no reason explained).Type of intervention: control of bleeding, intervention could be completed by keeping the same trocar.Bleedings stopped by hemostasis.Patient status: the patient is well.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this event have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: tep hernia.Event description: [translation]: the trocar does not hold and comes out of its orifice permanently, which ends up causing the patient to bleed.These trocars are used because there is a stock shortage on the trocars usually used in this service.Current condition of the patient: need for additional care for the patient, even if there were no consequences a posteriori actions taken in the healthcare facility for patient management: control of bleeding, intervention could be completed by keeping the same trocar.Additional information received by email from applied medical representative on 17june22: the trocar did not fix the abdominal wall and was always going out.This perpetual move has created bleedings that have been cured during the intervention.However, the procedure has been completed with the same trocar.Patient status : no consequences.Additional information received by email from applied medical representative on 28june22: the trocar has been fixed with suture and bleedings stopped by hemostasis.The procedure was a tep hernia.The patient is well.The trocar hasn¿t been conserved (no reason explained).Type of intervention: control of bleeding, intervention could be completed by keeping the same trocar.Bleedings stopped by hemostasis patient status: the patient is well.

Brand Name
CTF03, 5X100 KII FIOS Z-THR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14881394
Report Number2027111-2022-00650
Device Sequence Number20394541
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550(17)250223(30)01(10)1444779
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Model NumberCTF03
Device Catalogue Number101472912
Device Lot Number1444779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown